# SDR AALA201509169006

- Difficulty date: August 31, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5755 · Spoilers
- Part: Stop Fitting
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 3 SPOILER, STOP BOLT ANTI-ROTATION FITTING WORN.  REPAIRED IAW SRM 57-70-00-201.
